# SDR YENA20160416325

- Difficulty date: April 16, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 16,073 hours, 10,120 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD WET AREA LT SEAT TRACK BEAM 8" AFT OF FRAME 18, LBL 10".  REMOVED CORROSION ON FWD LT SEAT TRACK 8" AFT OF FRAME 18, LBL 10" REF SRM 51-10-03.
